# SDR MWEA99248

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Part number: 59122851
- Condition: Double Drilled
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW DOUBLERS AT FS 465 503 HAVE SEVERAL DOUBLE DRILLED HOLES.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS.
